# SDR CA991210054

- Difficulty date: November 8, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A340-313
- Aircraft time: 11,953 hours
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Adj
- Location: Landing Gear
- Component: Landing Gear Doo
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AMBER IN TRANSIT LIGHT ON FOR CENTER GEAR DOOR AFTER RETRACTION. AIRCRAFT LANDED. ADJUSTED CENTER LINE GEAR FIXED DOOR. SYSTEM OK.
